0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
Letters to the Editor   |    
Epistaxis in hypertensive patients taking thioridazine
Am J Psychiatry 1982;139:1083c-1084.
text A A A
PDF of the full text article.
No abstract is available for this article

First Page Preview

View Large
First page PDF preview
+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Books
APA Practice Guidelines > Chapter 13.  >
APA Practice Guidelines > Chapter 13.  >
What Your Patients Need to Know About Psychiatric Medications, 2nd Edition > Chapter 48.  >
APA Practice Guidelines > Chapter 4.  >
APA Practice Guidelines > Chapter 4.  >
Topic Collections
Psychiatric News
PubMed Articles
Psychotropic--hypnotic drug combination. Lancet 1967;2(7516):612.
Epistaxis in hypertensive patients taking thioridazine. Am J Psychiatry 1982;139(8):1083-4.